# SDR UALA2011120206639

- Difficulty date: December 1, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 80,383 hours, 12,907 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 223
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO AUDIO FOR ILS ON CAPTAIN'S SIDE.  FAULT FOUND TO BE AUDIO SELECTOR PANEL CAPT.  PANEL REPLACED AND TESTED PER MM, SYSTEM TESTS OKAY.
